# SDR AALA202012029012

- Difficulty date: November 24, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A321-231
- Aircraft serial: 6427
- Aircraft time: 19,162 hours, 7,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA ON LOWER SILL AT FR 68 AND STR 23L.  CORROSION AREA MEASURED L=1.151 INCH, W=0.783 INCH, D=0.063 INCH.  PERFORMED PERMANENT REPAIR ON LOWER SILL IN AFT GALLEY AREA, IAW A321 SRM 53-41-14-300-001 PRINCIPLE 5 FIG 001 SHEET 3.
